# SDR SWAA022411

- Difficulty date: October 12, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 45,771 hours, 43,357 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Cylinder
- Part number: 656174010
- Part serial: P027710
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND LT MLG AFT TRUNNION, AFT FACE CORRODED.  REMOVED AND REPLACED LT MLG OUTER CYLINDER ASSY PER MM.
